Previous |  Up |  Next

Article

Title: On distributional solutions of certain equations involving a retarded argument (English)
Author: Doležal, Václav
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 94
Issue: 1
Year: 1969
Pages: 91-105
.
Category: math
.
MSC: 46-40
idZBL: Zbl 0169.18801
idMR: MR0247459
.
Date available: 2009-09-23T08:04:56Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/117641
.
Reference: [1] A. H. Zemanian: Distribution Тheory and Тransform Analysis.McGraw-Hill, 1965. MR 0177293
Reference: [2] L. Schwartz: Тhéorie des distributions.Herrman & Cie, 1950. MR 0035918
Reference: [3] V. Doležal: Dynamics of Linear Systems.Academia, 1967. MR 0220530
.

Files

Files Size Format View
CasPestMat_094-1969-1_10.pdf 1.235Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo